Alert archive / Ohio / Snow Advisories in 2005
Snow Advisory 1, NWS Cleveland, OH
NWS Cleveland, OH issued this snow advisory at Nov 23, 2005, 11:06 AM EST for 23 counties in Ohio. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- Nov 23, 2005, 11:06 AM EST (16:06 UTC)
- Expired
- Nov 23, 2005, 11:41 PM EST
- In force
- 13 hr
- Issued by
- NWS Cleveland, OH
All 23 counties
Ashland County, OH, Crawford County, OH, Erie County, OH, Hancock County, OH, Holmes County, OH, Huron County, OH, Knox County, OH, Lorain County, OH, Lucas County, OH, Mahoning County, OH, Marion County, OH, Medina County, OH, Morrow County, OH, Ottawa County, OH, Portage County, OH, Richland County, OH, Sandusky County, OH, Seneca County, OH, Stark County, OH, Summit County, OH, Wayne County, OH, Wood County, OH, Wyandot County, OH
The radar
The Cleveland radar (KCLE), 69 km from the middle of the area, began a volume at 16:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 4.1 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 914 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 73 m²/s²
- 0-3 km storm-relative helicity
- 101 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS41 KCLE 231606 WSWCLE URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1106 AM EST WED NOV 23 2005 OHZ011>014-023-089-PAZ001>003-240015- /O.CON.KCLE.WS.W.0001.051124T0900Z-051125T2200Z/ CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-TRUMBULL- ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD- INCLUDING THE CITIES OF...CLEVELAND...MENTOR...CHARDON... JEFFERSON...WARREN...ASHTABULA...ERIE...EDINBORO...MEADVILLE 1106 AM EST WED NOV 23 2005 ...WINTER STORM WARNING REMAINS IN EFFECT FROM 4 AM THURSDAY TO 5 PM EST FRIDAY... A WINTER STORM WARNING REMAINS IN EFFECT FROM 4 AM THURSDAY TO 5 PM EST FRIDAY. ALSO...THE HEAVY SNOW COMBINED WITH WEST WINDS OF 25 TO 35 MPH WILL PRODUCE NEAR BLIZZARD CONDITIONS AT TIMES...AS WELL AS CONSIDERABLE BLOWING AND DRIFTING OF THE SNOW. THIS IS EXPECTED TO BECOME A MAJOR LAKE EFFECT SNOW STORM. THERE IS THE POTENTIAL FOR NUMEROUS ACCIDENTS...STRANDED CARS...AND DRIFTS IN EXCESS OF 6 FEET. MOTORISTS SHOULD BE PREPARED FOR HEAVY SNOW AND HAZARDOUS DRIVING CONDITIONS ON THANKSGIVING. A WINTER STORM WARNING IS ISSUED WHEN SEVERE WINTER WEATHER IS EXPECTED. HEAVY SNOW AND/OR ICE WILL CAUSE HAZARDOUS DRIVING CONDITIONS. IF YOU WILL BE TRAVELING IN THE WARNING AREA YOU SHOULD CHOOSE AN ALTERNATE ROUTE IF POSSIBLE... OR YOU SHOULD USE EXTREME CAUTION IF TRAVEL IS UNAVOIDABLE. STAY TUNED TO NOAA WEATHER RADIO AND OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. $$ OHZ003-006>010-017>019-027>030-036-037-047-240015- /O.NEW.KCLE.SN.Y.0001.051123T1606Z-051124T0200Z/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE-LORAIN-HANCOCK-SENECA-HURON- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-MARION-MORROW-KNOX- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...FINDLAY...TIFFIN...NORWALK... UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...ASHLAND...MARION... MOUNT GILEAD...MOUNT VERNON 1106 AM EST WED NOV 23 2005 ...SNOW ADVISORY IN EFFECT UNTIL 9 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM EST THIS EVENING. SNOW WILL CONTINUE TO SPREAD INTO THE AREA DURING THE AFTERNOON AND EVENING HOURS. A SNOW ADVISORY IS ISSUED WHEN 4 TO 6 INCHES ACCUMULATION IS EXPECTED. NO SEVERE WINTER WEATHER IS EXPECTED, BUT UNPLOWED ROADS WILL BE HAZARDOUS. IF YOU WILL BE TRAVELING ALLOW EXTRA TIME TO REACH YOUR DESTINATION. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. $$ OHZ020>022-031>033-038-240015- /O.NEW.KCLE.SN.Y.0001.051123T1900Z-051124T0400Z/ MEDINA-SUMMIT-PORTAGE-WAYNE-STARK-MAHONING-HOLMES- INCLUDING THE CITIES OF...MEDINA...AKRON...RAVENNA...WOOSTER... CANTON...YOUNGSTOWN...MILLERSBURG 1106 AM EST WED NOV 23 2005 ...SNOW ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM EST THIS EVENING. SNOW WILL CONTINUE TO SPREAD INTO THE AREA THROUGH THE AFTERNOON AND EVENING HOURS. A SNOW ADVISORY IS ISSUED WHEN 4 TO 6 INCHES ACCUMULATION IS EXPECTED. NO SEVERE WINTER WEATHER IS EXPECTED, BUT UNPLOWED ROADS WILL BE HAZARDOUS. IF YOU WILL BE TRAVELING ALLOW EXTRA TIME TO REACH YOUR DESTINATION. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. $$
2 follow-up statements
000 WWUS41 KCLE 232031 WSWCLE URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 331 PM EST WED NOV 23 2005 OHZ017-027-028-036-037-232145- /O.CAN.KCLE.SN.Y.0001.000000T0000Z-051124T0200Z/ HANCOCK-WYANDOT-CRAWFORD-MARION-MORROW- INCLUDING THE CITIES OF...FINDLAY...UPPER SANDUSKY...CAREY... BUCYRUS...MARION...MOUNT GILEAD 331 PM EST WED NOV 23 2005 ...SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SNOW ADVISORY. $$ OHZ011>014-023-089-PAZ001>003-240445- /O.CON.KCLE.WS.W.0001.051124T0900Z-051125T2200Z/ CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-TRUMBULL- ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD- INCLUDING THE CITIES OF...CLEVELAND...MENTOR...CHARDON... JEFFERSON...WARREN...ASHTABULA...ERIE...EDINBORO...MEADVILLE 331 PM EST WED NOV 23 2005 ...WINTER STORM WARNING REMAINS IN EFFECT FROM 4 AM THURSDAY TO 5 PM EST FRIDAY... A WINTER STORM WARNING REMAINS IN EFFECT FROM 4 AM THURSDAY TO 5 PM EST FRIDAY. HEAVY SNOW WILL DEVELOP LATE TONIGHT AS LAKE EFFECT SNOW SHOWERS AND SQUALLS OCCUR. SNOW ACCUMULATIONS OF 2 TO AS MUCH AS 5 INCHES WILL OCCUR BY SUNRISE THURSDAY MORNING. ADDITIONAL SNOW ACCUMULATIONS OF UP TO A FOOT WILL OCCUR IN THE WARNING AREA WHERE SQUALLS PERSIST ON THURSDAY. THE SNOW IS EXPECTED TO CONTINUE THROUGH THURSDAY NIGHT AND FRIDAY AND STORM TOTAL SNOW ACCUMULATIONS OF OVER 2 FEET ARE POSSIBLE. THUNDER IS POSSIBLE IN THE MOST INTENSE SNOW BANDS. THE HEAVY SNOW COMBINED WITH WEST WINDS OF 25 TO 30 MPH AND GUSTS TO 40 MPH WILL PRODUCE NEAR BLIZZARD CONDITIONS AT TIMES. CONSIDERABLE BLOWING AND DRIFTING OF THE SNOW WILL OCCUR. THIS WILL BECOME A MAJOR LAKE EFFECT SNOW STORM. THERE IS THE POTENTIAL THAT ROADS WILL BECOME IMPASSABLE. MOTORISTS VENTURING OUT IN THE HEAVY SNOW TAKE THE RISK OF BECOMING STRANDED. DRIFTS IN EXCESS OF 6 FEET WILL BE LIKELY. A WINTER STORM WARNING IS ISSUED WHEN SEVERE WINTER WEATHER IS EXPECTED. HEAVY SNOW WILL CAUSE DANGEROUS DRIVING CONDITIONS. IF YOU WILL BE TRAVELING IN THE WARNING AREA YOU SHOULD CHOOSE AN ALTERNATE ROUTE IF POSSIBLE. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE WEATHER SOURCE FOR THE LATEST ON THIS WINTER STORM. $$ OHZ003-006>010-018-019-029-030-047-240400- /O.EXT.KCLE.SN.Y.0001.000000T0000Z-051124T0400Z/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE-LORAIN-SENECA-HURON-RICHLAND- ASHLAND-KNOX- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...TIFFIN...NORWALK...MANSFIELD... ASHLAND...MOUNT VERNON 331 PM EST WED NOV 23 2005 ...SNOW ADVISORY NOW IN EFFECT UNTIL 11 PM EST THIS EVENING... THE SNOW ADVISORY IS NOW IN EFFECT UNTIL 11 PM EST THIS EVENING. SNOW WILL CONTINUE OVER THE AREA DURING THE AFTERNOON AND EVENING HOURS ACCUMULATING AN ADDITIONAL 1 TO 2 INCHES BEFORE ENDING LATE THIS EVENING. IF YOU ARE TRAVELING...ALLOW EXTRA TIME TO REACH YOUR DESTINATION. STAY TUNED TO WEATHER RADIO OR YOUR FAVORITE WEATHER SOURCE FOR THE LATEST ON THIS WINTER WEATHER SITUATION. $$ OHZ020>022-031>033-038-240400- /O.CON.KCLE.SN.Y.0001.000000T0000Z-051124T0400Z/ MEDINA-SUMMIT-PORTAGE-WAYNE-STARK-MAHONING-HOLMES- INCLUDING THE CITIES OF...MEDINA...AKRON...RAVENNA...WOOSTER... CANTON...YOUNGSTOWN...MILLERSBURG 331 PM EST WED NOV 23 2005 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST THIS EVENING... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST THIS EVENING. SNOW WILL CONTINUE ACROSS THE AREA THROUGH THE AFTERNOON AND EVENING HOURS ACCUMULATING AN ADDITIONAL 1 TO 3 INCHES BEFORE ENDING LATE THIS EVENING. IF YOU WILL BE TRAVELING...ALLOW EXTRA TIME TO REACH YOUR DESTINATION. STAY TUNED TO WEATHER RADIO OR YOUR FAVORITE WEATHER SOURCE FOR THE LATEST ON THIS WINTER WEATHER SITUATION. $$ LOMBARDY
000 WWUS41 KCLE 240441 WSWCLE URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1026 PM EST WED NOV 23 2005 OHZ003-006>010-018>022-029>033-038-047-240430- /O.CAN.KCLE.SN.Y.0001.000000T0000Z-051124T0400Z/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE-LORAIN-SENECA-HURON-MEDINA-SUMMIT- PORTAGE-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-HOLMES-KNOX- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...TIFFIN...NORWALK...MEDINA...AKRON... RAVENNA...MANSFIELD...ASHLAND...WOOSTER...CANTON...YOUNGSTOWN... MILLERSBURG...MOUNT VERNON 1026 PM EST WED NOV 23 2005 ...SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SNOW ADVISORY. THE SNOW FROM THE ALBERTA CLIPPER HAS MOVED EAST OF THE ADVISORY AREA AND NO LONGER POSSES A THREAT. $$ OHZ011>014-023-089-PAZ001>003-241130- /O.CON.KCLE.WS.W.0001.051124T0900Z-051125T2200Z/ CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-TRUMBULL- ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD- INCLUDING THE CITIES OF...CLEVELAND...MENTOR...CHARDON... JEFFERSON...WARREN...ASHTABULA...ERIE...EDINBORO...MEADVILLE 1026 PM EST WED NOV 23 2005 ...WINTER STORM WARNING REMAINS IN EFFECT FROM 4 AM THURSDAY TO 5 PM EST FRIDAY... LAKE EFFECT SNOW SHOWERS WILL DEVELOP LATE TONIGHT INTO EARLY THURSDAY. WIDE SPREAD SNOW ACCUMULATIONS OF 2 TO AS MUCH AS 5 INCHES WILL OCCUR BY MID MORNING THURSDAY ACROSS MOST OF THE WARNING AREA. BY NOON SNOW SQUALLS ARE EXPECTED TO DEVELOP ACROSS THE NORTHERN PORTIONS OF THE WARNING AREA...FROM LAKE COUNTY IN OHIO EAST INTO ERIE AND CRAWFORD COUNTIES IN PENNSYLVANIA. ADDITIONAL SNOW ACCUMULATIONS OF A FOOT OR MORE WILL OCCUR IN THE WARNING AREA WHERE SQUALLS PERSIST. THE SNOW IS EXPECTED TO CONTINUE THROUGH THURSDAY NIGHT AND FRIDAY AND STORM TOTAL SNOW ACCUMULATIONS OF OVER 2 FEET ARE POSSIBLE. THUNDER SNOW IS EXPECTED IN THE MOST INTENSE SNOW BANDS. THE HEAVY SNOW COMBINED WITH WEST WINDS OF 25 TO 30 MPH AND GUSTS TO 40 MPH WILL PRODUCE NEAR BLIZZARD CONDITIONS AT TIMES. BLOWING AND DRIFTING SNOW WILL MAKE DRIVING VERY HAZARDOUS. DRIFTS IN EXCESS OF 6 FEET WILL BE SOME ROADWAYS IMPASSABLE. MOTORISTS VENTURING OUT IN THE HEAVY SNOW TAKE THE RISK OF BECOMING STRANDED. A WINTER STORM WARNING IS ISSUED WHEN SEVERE WINTER WEATHER IS EXPECTED. HEAVY SNOW WILL CAUSE DANGEROUS DRIVING CONDITIONS. IF YOU WILL BE TRAVELING IN THE WARNING AREA YOU SHOULD CHOOSE AN ALTERNATE ROUTE IF POSSIBLE. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE WEATHER SOURCE FOR THE LATEST ON THIS WINTER STORM. $$
What forecasters said that day
The local office's own words before this snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this snow advisory went out at Nov 23, 9:35 AM EST, 1 hour 31 minutes earlier.
Area forecast discussion, Nov 23, 9:35 AM EST, 1 hour 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OHIO 1035 AM EDT WED NOV 23 2005 .SHORT TERM(UPDATE THIS AFTERNOON AND EVENING)... UPDATED FORECAST FOR A SNOW ADVISORY THIS AFTERNOON AND EVENING IN AREAS OVER NORTHWEST...NORTH CENTRAL AND PORTIONS OF NORTHEAST OHIO. AS SNOW CONTINUED TO SPREAD INTO NORTHERN OHIO FROM THE WEST. && .AVIATION(12Z-12Z)... FCST RMNS ON TRACK THIS MORNING. FOR SYNOPTIC DISCRIPTION SEE SHORT TERM SECTION BELOW. ATTM MOST OF THE AREA IS VFR WITH LIGHT SNOW SHOWERS CONTG MNLY FAR NE LOWERING VSBYS/CIGS BRIEFLY TO MVFR. MSTR ASOCD WITH CLIPPER SYSTEM WL BGN TO MOVE INTO THE WRN TERMINALS AFTER 14Z. LIGHT SNOW WL DVLPG AND CIGS AND VSBYS WL DROP TO MVFR 14Z-16Z TIME FRAME WITH IFR CONDS DVLPG AFTER 16Z...MNLY DUE TO VSBY IN SNOW. XPC CIGS TO DROP BLO OVC010 AND VSBYS BLO 1SM IN SNOW AFTER 20Z-22Z. CDFNT REACHES FDY-TOL VCNTYS AROUND 03Z TURNING WINDS WLY. XPC WINDS TO INCR THRU THE 03Z-12Z TIME FRAME GUSTING EVENTUALLY FM 35 TO 40KTS. WITH SYSTEM MOVING WEST TO EAST...XPC SIMLR CONDS ACRS RMNDR OF NRN OH AND NWRN PA PROGRESSING FM WEST TO EAST. XPC SYNOPTIC -SN IN KCLE BY 16Z-20Z TIME FRAME AND KYNG BY 18Z-22Z. WITH FLOW OFF THE LAKE THRU MID AFTN KERI SHOULD SEE LIGHT SNOW THRU MUCH OF THE PD WITH A PSBL GAP IN PRECIP 20Z-24Z TIME FRAME WITH SNOW INCRSG AGAIN AFTER 00Z. && .SHORT TERM (TODAY THRU THURSDAY NIGHT)... CLIPPER STORM WILL DROP SE INTO THE LOWER GREAT LAKES BY THURSDAY MORNING AND DEEPEN CONSIDERABLY AS IT DOES. THE STORM CURRENTLY OVER WESTERN ONTARIO WILL BEGIN TO SPREAD SNOW INTO THE WESTERN AREAS LATE MORNING EARLY AFTERNOON REACHING FAR EASTERN AREAS THIS EVENING. GENEARLY EXPECT 2 TO 3 MAYBE LCLY 4 INCHES FROM THIS STORM AS IT INITIALLY MOVES INTO THE AREA. SIGNIFICANT LAKE EFFECT SNOW WILL BEGIN TO DEVELOP LATE TONIGHT IN NORTHEAST OHIO AND NW PA THEN CONTINUE INTO FRIDAY. HEAVY SNOW ALONG WITH CONSIDERABLE BLOWING AND DRIFIING SNOW WILL TAKE PLACE. A WINTER STORM WARNING WILL BE ISSUED FROM LATE TNGT INTO FRIDAY FOR THE SNOWBELT OF NE OH AND NW PA. AS THE LOW PASSES WINDS THU INTO FRIDAY STAY W TO NW THRU THE PD WITH 8H TEMPS ARND -15C MUCH OF THE TIME SETTING UP A PROLONG EVENT. && .LONG TERM (FRIDAY THROUGH TUESDAY)... DIDNT MAKE ANY SIGNIFICANT CHNGS ATTM. PREV DISC...PATTERN TO GRADUALLY RELAX OVER THE WEEKEND. SIGNIFICANT LAKE EFFECT STILL LIKELY FRIDAY AS UPPER TROUGH SWINGS THRU. WAA PATTERN BEGINS TO SET UP FRIDAY NIGHT INTO SATURDAY BUT WILL TAKE A WHILE TO FLUSH OUT THE COLD AIR AND LAKE EFFECT WILL LIKELY HANG ON AS LONG AS POSSIBLE. WILL EXPIRE WATCH FRIDAY NIGHT.SHOULD SEE THE SNOW SHOWERS START TO TAPER OFF OVER NW OH BY FRIDAY NIGHT AND REMAINDER OF FCST AREA ON SATURDAY. MODELS NOW QUITE A BIT DIFFERENT THAN YESTERDAY FOR EARLY NEXT WEEK AS STRONG SHORT WAVE IS NOW PROGGED MUCH FARTHER WEST ALLOWING HEIGHTS TO RISE WITH NICE RETURN FLOW ALTHOUGH WILL PROB STILL BE RATHER CHILLY MONDAY. EVENTUALLY A LOW PRESSURE SYSTEM WILL COME OUT OF THE SOUTHERN PLAINS BUT IT IS STILL TOO EARLY TO TELL THE EXACT DIRECTION AND STRENGTH. WILL BRING BACK A CHANCE OF PRECIPITATION MONDAY AFTERNOON INTO TUESDAY AND SEEMS AS THOUGH IT SHOULD BE WARM ENOUGH FOR RAIN. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...WINTER STORM WARING LATE TONIGHT THRU FRIDAY EXTREME NORTHEAST OHIO...SNOW ADVISORY FROM NORTHWEST NORTH CENTRAL AND PORTIONS OF NORTHEAST OHIO. GALE WARNING LAKE ERIE. PA...WINTER STORM WARNING LATE TONIGHT THRU FRIDAY. GALE WARNING LAKE ERIE. && SHORT TERM...THOMPSON/WCR LONG TERM...KOSARIK/WCR AVIATION...TK
Hazardous weather outlook, Nov 23, 5:53 AM EST, 5 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 553 AM EST WED NOV 23 2005 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-241100- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE- TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING- MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE- SOUTHERN ERIE- 553 AM EST WED NOV 23 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT A WINTER STORM WARNING IS IN EFFECT FROM LATE TONIGHT INTO FRIDAY FOR EXTREME NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. SNOW WILL DEVELOP TODAY AHEAD OF A DEEPENING LOW PRESSURE THAT WILL MOVE INTO THE LOWER GREAT LAKES THURSDAY. GENERALLY 2 TO 3 INCHES SNOW WILL FALL FROM THIS STORM AS IS APPROACHES LATER TODAY AND TONIGHT. HOWEVER 3 TO 5 INCHES ARE POSSIBLE IN EXTREME NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA WHERE LAKE EFFECT SNOW SHOWERS BEGIN TO DEVELOP LATE TONIGHT. ALSO WINDS WILL BEGIN TO INCREASE TO 15 TO 25 MPH LATE TONIGHT CAUSING BLOWING AND DRIFTING SNOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A WINTER STORM WARNING IS IN EFFECT FROM LATE TONIGHT INTO FRIDAY FOR EXTREME NORTHEAST OHIO. GENERALLY 8 TO 12 INCHES OF SNOW IS LIKELY IN THIS AREA BUT AMOUNTS MAY RANGE UP TO 2 FEET LOCALLY WHERE SNOW SQUALLS PERSIST. ALSO WINDS OF 20 TO 30 MPH WITH GUSTS TO AROUND 40 MPH ARE LIKELY AND WILL CAUSE CONSIDERABLE BLOWING AND DRIFTING SNOW. TRAVELING THROUGH THESE AREAS WILL LIKELY BE EXTREMELY HAZARDOUS IF NOT DANGEROUS. ELSEWHERE TOMORROW THOUGH NOT MUCH SNOW IS EXPECTED GUSTY WINDS OF 20 TO 30 MPH WILL CAUSE ANY SNOW THAT HAS FALLEN TO BE BLOWN AROUND AND DRIFT ACROSS THE ROADS. SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LEZ142>149-162>169-241100- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- MAUMEE BAY OH TO RENO BEACH OH BEYOND 5 NM OF SHORE- RENO BEACH TO THE ISLANDS OH BEYOND 5 NM OF SHORE- THE ISLANDS TO VERMILION OH BEYOND 5 NM OF SHORE- VERMILION TO AVON POINT OH BEYOND 5 NM OF SHORE- AVON POINT TO WILLOWICK OH BEYOND 5 NM OF SHORE- WILLOWICK TO GENEVA-ON-THE-LAKE OH BEYOND 5 NM OF SHORE-GENEVA-ON- THE-LAKE TO CONNEAUT OH BEYOND 5 NM OF SHORE- CONNEAUT OH TO RIPLEY NY BEYOND 5 NM OF SHORE- 553 AM EST WED NOV 23 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE. .DAY ONE...TODAY AND TONIGHT A GALE WARNING IS IN EFFECT ON LAKE ERIE FROM LATE TONIGHT THROUGH LATE THURSDAY NIGHT. GALE FORCE WINDS TO 40 KNOTS WILL DEVELOP BY LATE TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A GALE WARNING WILL REMAIN IN EFFECT THROUGH LATE THURSDAY NIGHT. GALE FORCE WINDS TO 40 KNOTS ARE EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 23, 3:30 AM EST | Marine Weather Statement | CLE | 64 hr | |
| Nov 23, 4:29 AM EST | Winter Storm Warning | CLE | Ashtabula, Cuyahoga, Geauga, Lake, Trumbull | 61 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.